| Model Number |
2353-4105 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
As reported: "the pin of adjusting device (#23534105/lot 261507) was missing during the procedure.".
Additional Manufacturer Narrative
The evaluation revealed the adjusting device to be the primary product; the tibial nail and the distal targeting arm were classified as concomitant items.No deviations were found during review of the manufacturing and inspection documents (dhr).The risk management file review showed that the complained event was addressed adequately; no threshold exceedances found.The inspection confirmed the reported event: the metal cylindric pin could be removed easily without resistance.The pin is not designed to be detachable; without the pin the adjusting device is not locked to the distal targeting arm, so a secure drilling and screw placement is not possible.The issue was already addressed by a non-conformity report; the nc investigation showed that the pin can fall of the guide block due to discrepancies in the design (transition fit instead of press fit).
Event or Problem Description